# SDR DALA1158510968

- Difficulty date: October 9, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 55,654 hours, 41,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 09OCT11 LEVEL II CORROSION FOUND AT STA 200-256 ON LBL 45 SEAT TRACK.  REPAIRED PER MD88 SRM 53-05.
